# SDR SWIA2020012147865

- Difficulty date: December 5, 2019
- Submitted: January 21, 2020
- Operation: Air carrier
- Aircraft: N455CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7592
- Aircraft time: 36,027 hours, 34,090 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Left
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* L/H SIDE BATT RIB HAS CRACK AT UPPER FASTENER LOCATION. (MARKED)       (C-CHECK)   RO:1/17/2020PERFORMED LH BATT RIB REPAIR AT W.S 53.60 REF CRJ200 BOMBARDIER REO OPERATIONAL CHECKS ARE GOOD AT THIS TIME. COMPLIED WITH TASK CARD. / ORDERED AND RECEIVED 10EA NEW SCREWS AND 10EA NEW WASHERS.
